| Catalog Number |
GH-04120 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "very flexible material.Does not allow a permanent use of it.Its needed to use multiple catheters and exchanging it with more frequence." there was no patient harm or injury.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The complaint of a catheter kinked was able to be confirmed by the photo.The photo shows a used arterial catheter with a small kink near the hub; however, a complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "warning: care should be exercised that the catheter is not inadvertently kinked at the hub area when securing catheter to the patient as this may result in catheter damage, breakage and loss of arterial monitoring capabilities." the customer report of a kinked catheter was confirmed by visual inspection of the customer supplied photo.The photo shows a used a rterial catheter with a small kink adjacent to the hub, however, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Additional Manufacturer Narrative
Qn#(b)(4).Udi number: (b)(4).
Event or Problem Description
It was reported, "very flexible material.Does not allow a permanent use of it.Its needed to use multiple catheters and exchanging it with more frequence." there was no patient harm or injury.The patient's current condition is reported as "fine".